# SDR CA980908028

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rim
- Part number: 102201
- Condition: Failed
- Location: Nr 4 Wheel
- Component: Bfgoodrich, 313061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND NR 4 MAIN WHEEL RIM MISSING OUTER RIM 90 PERCENT OF CIRCUMFERENCE. TIRE STILL HOLDING PRESSURE.  PIECE FOUND ON RUNWAY.  REPLACED.  PART TC:  182.
